Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pain after injecting Boldenone, cracking body, weakness. Justification?

Hello, I m practicing bodybuilding and I m getting prepared for a tournament within few months, I m using some kinds of steroids such as Trenbolone Acetate & Tri-Boldenone 225 2 cm of each per week. The day when I m using Boldenone, I usually take the injection in the morning, after few hours I start feeling pain in the injection spot and it increase on the day after, with flue or illness symptomes, most common pain in my body, faiting or weakness and I m feeling my body is craking, and it happenned three times, can you please justify this? and how can I counter it??
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi' thanks for asking in Healthcare Magic.

Both Trenbolone and Tri-Boldenone are androgen and anabolic steroids that can be detected easily on steroid (dope) tests in major tournaments. Being a drug with a long half life, Boldenone can be detected in steroid test even up to one year.

Almost all hormone injection preparations are in oil form and are painful as they are slowly absorbed from the site of injection. The pain you feel at the injection site is due to the slow absorption of the drug.

Both the steroids you are using can increase your BP and alter the lipid profile (reduce HDL and increase LDL level). The symptoms you feel may be due to high BP. Visit your treating Dr and check your BP and do blood tests to exclude any alteration in cholesterol values. If the symptoms persist, you should stop using Boldenone.

I hope this is useful to you.
Answered: Sat, 20 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor